MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 12 FR X 0.80 CM; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH BALLOON SLG 12 FR X 0.80 CM; PUMP, INFUSION, ENTERAL
Model Number 712080
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
The client reports that he has purchased the product for a 3 year old patient, and knows the care and specifications, but he has had a perforation.When reviewing it, it turned out to have burst the fixation balloon.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) for the affected lot was review, showed that manufacturing and inspection product was performed as per applicable procedures and validated process.All inspection results were carried out and were within acceptable criteria as per established sampling plan levels quality procedures.A sample was not returned for evaluation, consequently, it was not possible to evaluate it as part of a comprehensive failure investigation.The root cause and corrective actions could not be identified without a sample to evaluate.The affected component is produced by an external supplier; our assembly process only consists in a pick and place operation for this material.A formal corrective/preventative action (capa) has been opened to further investigate the reported issue.

Brand Name
BALLOON SLG 12 FR X 0.80 CM
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16668563
Report Number9612030-2023-03665
Device Sequence Number15104862
Product Code LZH
UDI-Device Identifier10884521010475
UDI-Public10884521010475
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number712080
Device Catalogue Number712080
Device Lot Number1828112864
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2023
Supplement Date Received by Manufacturer03/24/2023
Initial Report FDA Received Date04/03/2023
Supplement Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown